It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-10-2013, 04:45 AM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: Lacey, Washington, United States
Posts: 1
DechaVil000 HB User
Side Effects of Birth Control?

Yesterday my doctor prescribed me birth control to help regulate my menstrual cycle. I took it around six-thirty, seven o'clock, and around three am I woke up with an awful stomach ache and started to throw up and dry heave. I was wondering if that is possibly a side effect of the birth control. I am not sexually active so I know it is nothing related to pregnancy.

 
Sponsors Lightbulb
   
Closed Thread

Tags
birth control issues, stomach ache, vomiting



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!